MathSciNet Relay Station
MathSciNet bibliographic data
MR1399200 58G10 (57R57 58G25)
Cappell, Sylvain E.; Lee, Ronnie; Miller, Edward Y. Self-adjoint elliptic operators and manifold decompositions. II. Spectral flow and Maslov index. Comm. Pure Appl. Math. 49 (1996), no. 9, 869–909.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement